IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 769 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

RESEARCH PAPER

Cutaneous adverse drug reactions in hospitalized patients in a tertiary care center

Noel M V, Sushma M, Guido S

Year : 2004| Volume: 36| Issue : 5 | Page no: 292-295

   This article has been cited by
 
1 Nitroimidazole derivative-induced fixed drug eruptions: Not so uncommon
Sengupta, P., Sharma, A., Bagchi, C., Tripathi, S.
Indian Journal of Pharmacology. 2011; 43(2): 218-219
[Pubmed]  [Google Scholar]
2 Cutaneous morphological patterns of adverse drug reactions: A study of 50 cases
Hasan, R., Akhtar, N., Begum, M., Ali, M.E., Paul, H.K., Zakaria, A.S.M., Rashid, M.M.
Journal of Pakistan Association of Dermatologists. 2010; 20(4): 206-211
[Pubmed]  [Google Scholar]
3 Association of HLA-BFNx011502 allele and carbamazepine-induced Stevens-Johnson syndrome among Indians
Mehta, T.Y., Prajapati, L.M., Mittal, B., Joshi, C.G., Sheth, J.J., Patel, D.B., Dave, D.M., Goyal, R.K.
Indian Journal of Dermatology, Venereology and Leprology. 2009; 75(6): 579-582
[Pubmed]  [Google Scholar]
4 Adverse cutaneous drug reaction
Nayak, S., Acharjya, B.
Indian Journal of Dermatology. 2008; 53(1): 2-8
[Pubmed]  [Google Scholar]
5 Macrolides allergy
Ara˙jo, L., Demoly, P.
Current Pharmaceutical Design. 2008; 14(2): 2840-2862
[Pubmed]  [Google Scholar]
6 Severe cutaneous adverse drug reactions: A review on epidemiology, etiology, clinical manifestation and pathogenesis
Martin, T., Li, H.
Chinese Medical Journal. 2008; 121(8): 756-761
[Pubmed]  [Google Scholar]
7 A prospective study of adverse drug reactions in a dermatology department
Ganeva, M., Gancheva, T., Lazarova, R., Tzvetanova, Y., Hristakieva, E.
Methods and Findings in Experimental and Clinical Pharmacology. 2007; 29(2): 107-112
[Pubmed]  [Google Scholar]
8 Pattern and economic impact of cutaneous adverse drug reactions: Initial experiences from the regional pharmacovigilance center, Western Nepal
Mishra, P., Subish, P., Gupta, S., Shankar, P.R., Bista, D., Chhetri, A.K., Bhandari, R.B.
International Journal of Risk and Safety in Medicine. 2006; 18(3): 163-171
[Pubmed]  [Google Scholar]
9 Dermatological adverse drug reactions due to systemic medications - A review of literature
Dubey, A.K., Prabhu, S., Shankar, P.R., Subish, P.,Prabhu, M.M., Mishra, P.
Journal of Pakistan Association of Dermatologists. 2006; 16(1): 28-38
[Pubmed]  [Google Scholar]
10 Adverse cutaneous drug reactions: A one year survey at a dermatology outpatient clinic of a tertiary care hospital
Chatterjee, S., Ghosh, A.P., Barbhuiya, J., Dey, S.K.
Indian Journal of Pharmacology. 2006; 38(6): 429-431
[Pubmed]  [Google Scholar]
11 Cutaneous adverse drug reactions in a North Indian Tertiary Care Hospital
Malhotra, S., Chopra, S.C., Gupta, C., Dogra, A.
International Journal of Risk and Safety in Medicine. 2006; 18(2): 91-97
[Pubmed]  [Google Scholar]
12 Cellulitis-like fixed drug eruption attributed to paracetamol (acetaminophen)
Prabhu, M., Prabhu, S., Mishra, P., Subeesh
Dermatology Online Journal. 2005; 11(3): art no 24
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow